MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35341
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to initial reporter: successful case and outcome.Patient returned a week later with infected aorta.He was questioned to have infection before the case, but unconfirmed.Patient outcome: the patient is scheduled for an endograft explant of the device on the (b)(6) 2021.The patient had an enlarged aneurism, high white count.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12590574
Report Number3005580113-2021-00115
Device Sequence Number16966391
Product Code MIH
UDI-Device Identifier10827002353418
UDI-Public(01)10827002353418(17)240621(10)E4125427
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/07/2021
Report Date (Section F) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/21/2024
Device Model NumberG35341
Device Catalogue NumberZTA-P-30-109-W
Device Lot NumberE4125427
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/10/2021
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer10/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age69 YR